# SDR UIEA2020050100926

- Difficulty date: April 28, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 61,764 hours, 44,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1065 LOWER INTERNAL SKI AND STRINGERS HAVE SURFACE CORROSION.( REMOVED CORROSION. DID SCAN INSPECTION, FOUND SKIN TO BE OUT OF LIMITS. INSTALLED DOUBLER AND TRIPLER IAW REA 47401 REV A. )
